MathSciNet Relay Station
MathSciNet bibliographic data
MR2507220 32Q26 (53C55)
Donaldson, Simon K. Constant scalar curvature metrics on toric surfaces. Geom. Funct. Anal. 19 (2009), no. 1, 83–136.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement